# SDR SWAA2025061776940

- Difficulty date: June 1, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE FIXED ACCESS PANEL ORSS 271 AT RT WING.   INSTALLED NEW WEB TRAILING EDGE FIXED ACCESS PANEL ORSS 271 AT RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2512 SHEET 5 REV B. SEE INDIVIDUAL SIGN OFF BELOW
